| Model Number |
1400350-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined that the reported difficulty advancing the device and balloon rupture appear to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the heavily tortuous and heavily calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a chronic total occlusion (cto) in the heavily calcified, heavily tortuous and 99% stenosed left anterior descending coronary artery.Orbital atherectomy system (oas) was used to treat the cto.Then the 3.5x8mm nc trek neo balloon dilatation catheter, which was prepped per instructions for use, was advanced with resistance noted due to the anatomy.The balloon was inflated once to 8 atmospheres when a rupture occurred.A non-abbott balloon was used to continue the procedure.There were no adverse patient effects and there was no clinically significant delay.No additional information was provided.